It would have been better if you had given the name of antibiotic and pain medicine.
Most probably you had already some amount of acid reflux
( stomach contents with acid coming up the food pipe). This caused you to feel the medicines got stuck in your throat (some times inadequate amount of fluid taken along with them also can cause this).
One or both of medicines you took would have produced stomach irritation
causing you to vomit. Acid in the vomitus increased the inflammation in the food pipe due to acid reflux. This causes you chest hurt
. Because of irritation and contractions due to inflammation in oesophagus making you to feel food not going down.
It is less likely that your oesophagus is bruised. Generally only inflammation there.
Take some antacid
Take cold milk
Avoid spicy food
Take small frequent meals
You may need to take Domperidone
and protone pump inhibitor (capsules) usually for 2 months.
need to be ruled out.
For these consult a physician (Internist) or a Gastro-enterologist.
Wish you good health.